Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an example in second order linear ordinary differential equations


Author: D. Willett
Journal: Proc. Amer. Math. Soc. 17 (1966), 1263-1266
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0201730-7
MathSciNet review: 0201730
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Asymptotic behaviour and stability problems in ordinary differential equations, 2nd ed., Springer-Verlag, Berlin, 1963.
  • [2] A. S. Galbraith, E. J. McShane, and Gene B. Parrish, On the solutions of linear second-order differential equations, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 247–249. MR 0174817
  • [3] Philip Hartman, On a theorem of Milloux, Amer. J. Math. 70 (1948), 395–399. MR 0026194, https://doi.org/10.2307/2372337
  • [4] H. Milloux, Sur l'équation différentialle $ x'' + A(t)x = 0$, Prace Mat. 41 (1934), 39-53.
  • [5] D. Willett, J. S. W. Wong and A. Meir, On the asymptotic behaviour of solutions to certain second order linear ordinary differential equations, Michigan Math. J. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201730-7
Article copyright: © Copyright 1966 American Mathematical Society